# SDR DALA2017031001921

- Difficulty date: March 9, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 42,317 hours, 29,292 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED RT SIDE BS 1076 AFT FLANGE IN RADIUS.  REPAIRED IAW PRI 556132-14, REVISION O, AND COMPLIED WITH ER/A 556132-14 REVISION ORIGINAL.
